| Model Number |
682000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring [pm] set was found to be leaking fluid from the 3-way stopcock.No patient injury to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually, and functional testing was performed.The complaint was confirmed.The root cause is attributed to the environment.A review of the device history record was performed, and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were found.